# SDR AALA970464

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM UPPER FLANGE CORRODED FROM RIGHT INBOARD SEAT TRACK TO RIGHT SIDE OUTBOARD PANEL SUPPORT ANGLE, AREA PREVIOUSLY WORKED.  REPAIRED FLOORBEAM PER SRM 53-10-8 PAGE 9A AND 9B.  (M)
